# SDR CALA2010110900532

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BELTFRAME AT STA 727B HAS CRACKED AT FASTENER HOLE BETWEEN STRINGERS S8L AND S9L AT THE A/C OUTLET EXTRUSION SUPPORT BRACKET ATTACHMENT AREA.  REPAIRED FRAME AT STA727B BETWEEN STRINGERS 8L AND 9L PER EA 5310-04498 OP2.
